MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M00146152B1
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Event description: it was reported that after unpacking, it was noted that the aseptic package of the guidewire was not sealed.The device is expected to be returned before may 31st.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device was not received for evaluation at the time of this report; therefore, no physical analysis of the device can be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing the production operators are instructed to 100% visually and tactilely inspect for any obvious defect, which includes a tactile examination of the entire length of each wire.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.This product receives a 100% verification of the seal by the production operator after the completion of each seal.The quality control inspectors are required to verify seal width, seal location, seal integrity and pouch appearance.There is a second on-line inspection performed by production during boxing.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.If there is any further relevant information provided, a follow up medwatch report will be submitted.
 
Additional Manufacturer Narrative
This medwatch follow up report is being filed due to device return.As received, the specimen consisted of one-1 each hydro gw std an 180-035; returned within an unsealed original package, double-bagged within "zip-lock" style poly biohazard pouches.The focus of the analysis is on the packaging pouch.The specimen pouch presented no presence of a bottom seal.Neither the mylar nor tyvek films presented any evidence of heat sealer application.No other damage or inconsistencies are noted to the specimen at this time.Except where noted, the specimen device appears visually correct.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing the production operators are instructed to 100% visually and tactilely inspect for any obvious defect, which includes a tactile examination of the entire length of each wire.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.This product receives a 100% verification of the seal by the production operator after the completion of each seal.The quality control inspectors are required to verify seal width, seal location, seal integrity and pouch appearance.There is a second on-line inspection performed by production during boxing.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.If there is any further relevant information provided, a follow up medwatch report will be submitted.
 
Additional Manufacturer Narrative
Correction follow-up: this medwatch follow up report is being filed to correct the mdr follow up 1 report filed 19-september 2023.Corrections: 1.This device is not a combination product.2.Section b4 was updated in follow up 1, not d4 as documented incorrectly in section h10 of follow up 1 for 9680001-2023-00105.

Brand Name
ZIPWIRE HYDROPHILIC GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
VENUSA DE MEXICO S. DE R.L. DE C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
9526418506
MDR Report Key16986997
Report Number9680001-2023-00105
Device Sequence Number15146585
Product Code DQX
UDI-Device Identifier08714729754718
UDI-Public08714729754718
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model NumberM00146152B1
Device Catalogue Number41536
Device Lot NumberJRZ7140464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/11/2023
05/11/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date09/19/2023
09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight80 KG